# SDR DALA2023073106194

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION OB FLAP ON TRACK 3 INTERNAL SUPPORT STRUCTURE RIB6 ON RH WING. CORRECTIVE ACTION: REPLACED O/B FLAP ON RH WING AS PER AMDS CARD #2750-1020-RT AND THE INSTALLATION IS TO BE ACCOMPLISHED ON AMDS CARD #2750-6020- RT. (2889488)
